|Why won't you answer?
Nov 16, 2008
I am taking atripla andme cd4 count is above 600 . I am sorry if I got the wrong fourm but this is not natural. My voice has even been effected, what is wrong with me? Is there some form of treatment I can undergo?
| Response from Dr. Henry
Please include all of your question in the box-cannot link parts of questions sent at different times together as coming from same person. include all relevant HIV treatment, HIV status, and symptoms info. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Nodes After Getting Fingered Worried I Have HIV
- Testicular Pain After Insertive Oral Sex Worried I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
- Thrush After Happy Ending Worried I Have HIV
- Staph Infection In The Vaginal Area
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.